Methodological Individualism and Sociological Reductionism

Just, Roger (2004) Methodological Individualism and Sociological Reductionism. Social Analysis, 48 (3). pp. 186-191. ISSN 0155-977X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: G Geography. Anthropology. Recreation > GN Anthropology
Divisions: Faculties > Social Sciences > School of Anthropology and Conservation
Depositing User: Nicola Kerry-Yoxall
Date Deposited: 19 Dec 2007 18:26
Last Modified: 28 May 2014 15:23
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year